# SDR A6WA20134648

- Difficulty date: January 16, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT I/B FLAP VANE CRACKED IN 3 AREAS ON LEADING EDGE.  REMOVED UNSERVICEABLE I/B AND CTR LEADING EDGE AND INSTALLED SERVICEABLE I/B AND CTR LEADING EDGE IAW CRJ 200 SRM 51-40-11/51-42-13.  BLENDED CHAFE DAMAGE ON O/B LEADING EDGE AND RESTORED FINISH IAW REO 601R-57-52-001 REV C.
